# SDR C2XA95IA191

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374001
- Condition: Cracked
- Location: Fin To Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT FIN TO FUSELAGE ATTACH (DRAG) ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ANGLE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
